# SDR QXEA200400456

- Difficulty date: June 19, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 13,118 hours, 18,713 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 31914
- Condition: Will Not Test
- Location: Baggage Comp
- Part time: 2,796 hours, 4,201 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2283 - BAGGAGE SMOKE DETECTOR NUMBER 1 WILL NOT TEST.  MAINTENANCE INSPECTED THE DETECTOR AND REPLACED SAME.  THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
